# SDR AALA20110110DFW06

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 4,168 hours, 1,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT RIGHT NUMBER 2 DOOR BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT RIGHT NUMBER 2 DOOR.  OPS CHECK NORMAL.
